MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA KNEE INSTRUMENTS; GENERAL MIS SPHERE INSTRUMENT SET

MEDACTA INTERNATIONAL SA KNEE INSTRUMENTS; GENERAL MIS SPHERE INSTRUMENT SET
Model Number 11.01002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 22-dec-2025 lot 2516210: (b)(4) items manufactured and released on 07-jul-2025.Expiration date: 2030-06-23.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Semifinished lot mat79478: 3300 items manufactured and released on 09-may-2025.No anomalies found related to the problem.To date, no similar event was reported on this lot during the period of review.Clinical evaluation performed by clinical affairs department.The patient underwent tka and the 6 week follow-up x-rays revealed an artifact in the posterior part of the knee joint.Although it cannot be confirmed, and no instrument breakage was reported during primary surgery, it was hypothesized that the artifact could be the tip of the plastic femoral impactor used during primary surgery.While the material of the instrument is not cleared for long-term implantation, it is essentially inert and unlikely to cause problems from a chemical point of view.Considering its location, it is possible for it to damage articular surfaces, in particular the insert, but also the femur, leading to the necessity for an implant replacement.For this reason, arthroscopic removal is deemed necessary and is strongly suggested.On a final note, it should be considered that, without removal of the foreign body it is not possible to confirm it is actually a broken part of the instrument and thus also the material cannot be confirmed.
 
Event or Problem Description
At 6 weeks post-op x-rays showed an artifact in the posterior part of the femur.Based on the images it is hypothesized to be the tip of the central body of the efficiency impactor/extractor, but this cannot be confirmed.Surgical staff reported that no breakage was noticed during primary surgery.According to the surgeon the patient presents a normal level of pain, compatible with 6 weeks follow-up, and no revision is currently scheduled.

Brand Name
KNEE INSTRUMENTS
Common Device Name
GENERAL MIS SPHERE INSTRUMENT SET
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key24003049
Report Number3005180920-2026-00016
Device Sequence Number21378447
Product Code LXH
UDI-Device Identifier07630030882890
UDI-Public07630030882890
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11.01002
Device Lot Number2516210
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown